Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 61, Number 2

All articles in this issue are freely accessible.

Optimal control of a chemotaxis system
K. Renee Fister and C. Maeve McCarthy.
Quart. Appl. Math. 61 (2003), 193-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976365
Finite speed propagation in the relaxation of vortex patches
Carole Rosier and Lionel Rosier.
Quart. Appl. Math. 61 (2003), 213-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976366
An inverse problem for the three-dimensional multi-connected vibrating membrane with Robin boundary conditions
E. M. E. Zayed.
Quart. Appl. Math. 61 (2003), 233-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976367
Stability of Jin-Xin relaxation shocks
Jeffrey Humpherys.
Quart. Appl. Math. 61 (2003), 251-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976368
Global stability in a nonautonomous genotype selection model
Chuanxi Qian.
Quart. Appl. Math. 61 (2003), 265-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976369
The principle of exchange of stabilities for Couette flow
Isom H. Herron and Halima N. Ali.
Quart. Appl. Math. 61 (2003), 279-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976370
Asymptotic behavior of solutions to quasilinear hyperbolic equations with nonlinear damping
Hailiang Li and Katarzyna Saxton.
Quart. Appl. Math. 61 (2003), 295-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976371
Asymptotic behavior of solutions in linear 2- or 3-D thermoelasticity with second sound
Reinhard Racke.
Quart. Appl. Math. 61 (2003), 315-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976372
Limiting current singularities in electro diffusion
C. Dubi.
Quart. Appl. Math. 61 (2003), 329-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976373
Rearrangements and fourth order equations
Vincenzo Ferone and Bernd Kawohl.
Quart. Appl. Math. 61 (2003), 337-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976374
Local and global existence for the coupled Navier-Stokes-Poisson problem
Donatella Donatelli.
Quart. Appl. Math. 61 (2003), 345-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976375
Single-point blow-up for a degenerate parabolic problem due to a concentrated nonlinear source
C. Y. Chan and H. Y. Tian.
Quart. Appl. Math. 61 (2003), 363-385
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976376
On the Geselowitz formula in biomagnetics
George Dassios and Fotini Kariotou.
Quart. Appl. Math. 61 (2003), 387-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1976377

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website